MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT

NATUS MEDICAL INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT
Model Number 1104B
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report natus complaint (b)(4).Per (b)(4) rev 05 camino 110-4 series catheter kits-risk analysis spreadsheet (ras) hazard id 12.1.Cause - nonfunctional product/inability to set zero prior to use: non-robust fiber design or materials / for intended use.Effect (harm)- minor delay in patient treatment residual risk - minor.The hazards identified have been reduced as far as possible, and the benefit of use of the entire product outweighs the risks identified.It has yet to be confirmed if the affected catheter and the related cam02 serial# (b)(6) will be returned to natus.Further investigation to be carried out.
 
Event or Problem Description
Part1104b -olm intracranial pressure monitoring kit - patient on camino icp monitor.Patient was placed flat for care, camino with bolt intact.Patient had been for icp (increased intracranial pressure) range 3-5 jumped to 18-19, no change in patients' assessment.Hob (head of bed) elevated wave consistent, then flatted.Resident called natus 24/7 clinical support.During troubleshooting the screen presented temperature numbers - [redacted name] does not use temperature integration.The screen then flashed out of the temperature range.Due to the concern of the screen and inflated numbers -bolt removed.Both the camino and bolt are being sent to the company for further inspection.
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint# (b)(4).No associated capas.Complaint history review/trend analysis: (24 months review and percent of sales) 1 previously confirmed "integ-reading" complaints within the past two years.(b)(4) units sold within past two years.Failure rate =(b)(4).Root cause/failure investigation: the customer did not return the device for evaluation or provide any further information regarding the alleged complaint.Failure mode: no device returned - unable to determine.
 
Event or Problem Description

Brand Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Common Device Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego 92121
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego 92121
MDR Report Key20831436
Report Number2023988-2024-00091
Device Sequence Number8864980
Product Code GWM
UDI-Device Identifier00382830047494
UDI-Public00382830047494
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104B
Device Catalogue Number1104B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient SexMale